MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Medtronic legal received information regarding the customer¿s hypoglycemic event from the attorney of the family.The information received on may 5, 2020 stated the following - reporter alleges: in or about (b)(6) 2019 the customer began using a 670g insulin pump.Before the hypoglycemic event, and after receiving the (b)(6) 2019 field safety notification, the customer found the retainer ring on his pump fully displaced and dangling on the infusion set tubing.The customer was able to pop it back in and continued pump therapy.On or about (b)(6) 2020, the customer suffered a severe hypoglycemic event for no reason he could see, but noticed that the retainer ring was fully displaced again.The customer had previously called in about the recall and stated the reservoir was locking in place.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key16483716
Report Number2032227-2023-166622
Device Sequence Number20311293
Product Code OZP
UDI-Device Identifier00763000283520
UDI-Public(01)00763000283520
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG462F8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date03/06/2023
Date Device Manufactured03/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR UNOMED SET.
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight102 KG